Med surg proctored exam (examplify)
Mr. Johnson, a 57-year-old male, was recently diagnosed with severe allergic asthma. His provider prescribes prednisone (a corticosteroid) to reduce inflammation and improve his breathing. He has been instructed to take 40 mg orally daily for the next 5 days, followed by a gradual taper. During the course of treatment. Mr. Johnson reports feeling increasingly fatigued, experiencing swelling in his legs, and noticing a weight gain of 3 pounds over the last 3 days. He also mentions having difficulty sleeping. What is the nurse's primary concern regarding Mr. Johnson's symptoms (fatigue, swelling, weight gain, difficulty sleeping while on prednisone therapy?
Sign in to reveal the correct answer & rationale
A free account unlocks answers for the preview questions in every exam. A pass unlocks all of them.
Your Progress
Correct0
Incorrect0
Skipped0
Accuracy0%